# SDR ASAA2021090935926

- Difficulty date: September 9, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 31,453 hours, 10,119 cycles
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Condition: Inoperative
- Location: Control Panel
- Part time: 74,209 hours, 29,744 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LNAV SWITCH INOP. GROUNDED - YES. REMOVED & REPLACED DFCS MCP REF B737-900 AMM 22-11-34. ACCOMPLISHED MCP LRU REPLACEMENT TEST (GP 32) REF AMM 22-11-34, DFCS LAND VERIFY TEST (GP 49) REF AMM 22-11-00, & HGS SYSTEM TEST REF SMM 34-36-00, OPS CK NML.
